MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-CABLE, MONOPOLAR; ELECTRICAL-ONLY MEDICAL DEVICE CONNECTION CABLE, REUSABLE

OLYMPUS WINTER & IBE GMBH HF-CABLE, MONOPOLAR; ELECTRICAL-ONLY MEDICAL DEVICE CONNECTION CABLE, REUSABLE
Model Number A0393
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the electrical-only medical device connection cable, reusable to the service center for evaluation related to a separate issue.During testing, charred stains were observed around the cable.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the cause of the malfunction charred stains observed around the cable was traced to be component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
HF-CABLE, MONOPOLAR
Common Device Name
ELECTRICAL-ONLY MEDICAL DEVICE CONNECTION CABLE, REUSABLE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25546849
Report Number9610773-2026-04492
Device Sequence Number12152715
Product Code GCJ
UDI-Device Identifier04042761001656
UDI-Public04042761001656
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K944201
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA0393
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown